# SDR 2001FA0000528

- Difficulty date: November 5, 2001
- Submitted: November 5, 2001
- Operation: General aviation
- Aircraft: N17WE
- Make and model: Piper PA-23-250
- Aircraft serial: 277854118
- Aircraft time: 3,692 hours
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: A23D04
- Condition: Leaking
- Location: Heater
- Part time: 3,692 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE INSPECTION OF THE HEATER FUEL REGULATOR VALVE P/N A23D04 (PIPER P/N 461-731) AS REQUIRED BY AD 2001-17-13, THE VALVE WAS FOUND TO LEAK BY VISUAL INSPECTION.  THE LEAKAGE WAS NOT EVIDENT UNTIL THE VALVE WAS REMOVED FROM THE SHROUD.  THE VALVE WAS REPLACED WITH A NEW VALVE AS REQUIRED.
